MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419500810
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that vessel dissection occurred, requiring intervention.On (b)(6) 2023, the subject underwent treatment with the ranger drug-coated balloon and eluvia drug eluting stents as part of clinical trial.The target lesion #001 was in the left proximal superficial femoral artery, left mid superficial femoral artery and left distal superficial femoral artery with 5 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter with 100 mm lesion length with 90 % stenosis and was classified as transatlantic intersociety consensus (tasc) ii c lesion.Treatment of target lesion was performed by dilation using 5 mm x 80 mm ranger drug coated balloon and placement of 6 mm x 60 mm and 6 mm x 40 mm eluvia drug eluting stents, study device.Post treatment was performed by dilation of mustang pta balloon.Post procedure, the final residual stenosis was noted to be 10%.On (b)(6) 2023, on the same day of index procedure, during the treatment of target lesion #001, dissection of grade e was noted in the left distal superficial femoral artery due to 5 mm x 80 mm ranger drug-coated balloon.In response to the complication, eluvia stent was placed as a bailout stent, and balloon dilation was performed.Post treatment, the final residual stenosis was noted to be 10%.On the same day, the event was considered to be resolved, and the subject was discharged from hospital on dual antiplatelet therapy.
 
Additional Manufacturer Narrative
A2 - age at time of event: 60 years old at the time of enrollment.
 
Additional Manufacturer Narrative
A2 - age at time of event: 60 years old at the time of enrollment, b5.Describe event or problem: added information, based on additional information.
 
Event or Problem Description
It was reported that vessel dissection occurred, requiring intervention.On (b)(6) 2023, the subject underwent treatment with the ranger drug-coated balloon and eluvia drug eluting stents as part of clinical trial.The target lesion #001 was in the left proximal superficial femoral artery, left mid superficial femoral artery and left distal superficial femoral artery with 5 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter with 100 mm lesion length with 90 % stenosis and was classified as transatlantic intersociety consensus (tasc) ii c lesion.Treatment of target lesion was performed by dilation using 5 mm x 80 mm ranger drug coated balloon and placement of 6 mm x 60 mm and 6 mm x 40 mm eluvia drug eluting stents, study device.Post treatment was performed by dilation of mustang pta balloon.Post procedure, the final residual stenosis was noted to be 10%.On (b)(6) 2023, on the same day of index procedure, during the treatment of target lesion #001, dissection of grade e was noted in the left distal superficial femoral artery due to 5 mm x 80 mm ranger drug-coated balloon.In response to the complication, eluvia stent was placed as a bailout stent, and balloon dilation was performed.Post treatment, the final residual stenosis was noted to be 10%.On the same day, the event was considered to be resolved, and the subject was discharged from hospital on dual antiplatelet therapy.It was further reported that in response to the dissection, 6 mm x 60 mm eluvia drug eluting stent was placed which was post-dilated using 5 mm x 60 mm mustang pta balloon.Completion angiogram revealed excellent flow through the superficial femoral artery with residual stenosis of 10%.On the same day, the event was considered to be resolved, and the subject was discharged from hospital in stable condition on dual antiplatelet therapy.It was further reported that the target lesion #001 was in the left proximal superficial femoral artery and left distal superficial femoral artery with 5 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter with 100 mm lesion length with 90 % stenosis and was classified as transatlantic intersociety consensus (tasc) ii c lesion.
 
Event or Problem Description
It was reported that vessel dissection occurred, requiring intervention.On (b)(6) 2023, the subject underwent treatment with the ranger drug-coated balloon and eluvia drug eluting stents as part of clinical trial.The target lesion #001 was in the left proximal superficial femoral artery, left mid superficial femoral artery and left distal superficial femoral artery with 5 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter with 100 mm lesion length with 90 % stenosis and was classified as transatlantic intersociety consensus (tasc) ii c lesion.Treatment of target lesion was performed by dilation using 5 mm x 80 mm ranger drug coated balloon and placement of 6 mm x 60 mm and 6 mm x 40 mm eluvia drug eluting stents, study device.Post treatment was performed by dilation of mustang pta balloon.Post procedure, the final residual stenosis was noted to be 10%.On (b)(6) 2023, on the same day of index procedure, during the treatment of target lesion #001, dissection of grade e was noted in the left distal superficial femoral artery due to 5 mm x 80 mm ranger drug-coated balloon.In response to the complication, eluvia stent was placed as a bailout stent, and balloon dilation was performed.Post treatment, the final residual stenosis was noted to be 10%.On the same day, the event was considered to be resolved, and the subject was discharged from hospital on dual antiplatelet therapy.It was further reported that in response to the dissection, 6 mm x 60 mm eluvia drug eluting stent was placed which was post-dilated using 5 mm x 60 mm mustang pta balloon.Completion angiogram revealed excellent flow through the superficial femoral artery with residual stenosis of 10%.On the same day, the event was considered to be resolved, and the subject was discharged from hospital in stable condition on dual antiplatelet therapy.
 
Additional Manufacturer Narrative
A2 - age at time of event: 60 years old at the time of enrollment.B5.Describe event or problem: added information, based on additional information.
 
Additional Manufacturer Narrative
A2 - age at time of event: 60 years old at the time of enrollment b5.Describe event or problem: added information, based on additional information.
 
Event or Problem Description
It was reported that vessel dissection occurred, requiring intervention.On (b)(6) 2023, the subject underwent treatment with the ranger drug-coated balloon and eluvia drug eluting stents as part of clinical trial.The target lesion #001 was in the left proximal superficial femoral artery, left mid superficial femoral artery and left distal superficial femoral artery with 5 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter with 100 mm lesion length with 90 % stenosis and was classified as transatlantic intersociety consensus (tasc) ii c lesion.Treatment of target lesion was performed by dilation using 5 mm x 80 mm ranger drug coated balloon and placement of 6 mm x 60 mm and 6 mm x 40 mm eluvia drug eluting stents, study device.Post treatment was performed by dilation of mustang pta balloon.Post procedure, the final residual stenosis was noted to be 10%.On (b)(6) 2023, on the same day of index procedure, during the treatment of target lesion #001, dissection of grade e was noted in the left distal superficial femoral artery due to 5 mm x 80 mm ranger drug-coated balloon.In response to the complication, eluvia stent was placed as a bailout stent, and balloon dilation was performed.Post treatment, the final residual stenosis was noted to be 10%.On the same day, the event was considered to be resolved, and the subject was discharged from hospital on dual antiplatelet therapy.It was further reported that in response to the dissection, 6 mm x 60 mm eluvia drug eluting stent was placed which was post-dilated using 5 mm x 60 mm mustang pta balloon.Completion angiogram revealed excellent flow through the superficial femoral artery with residual stenosis of 10%.On the same day, the event was considered to be resolved, and the subject was discharged from hospital in stable condition on dual antiplatelet therapy.It was further reported that the target lesion #001 was in the left proximal superficial femoral artery and left distal superficial femoral artery with 5 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter with 100 mm lesion length with 90 % stenosis and was classified as transatlantic intersociety consensus (tasc) ii c lesion.It was further reported that findings for target lesion 001 dated (b)(6) 2023 revealed: grade 0 thrombus and timi flow 3, absence of aneurysm, with 64.55% baseline stenosis and tasc ii type of a in left proximal superficial femoral artery.In addition, post study device analysis for drug coated balloon revealed grade 0 thrombus, absence of aneurysm or dissection, timi flow of grade 0.Post study device analysis for drug eluting stent revealed grade 0 thrombus, absence of aneurysm or dissection and timi flow of grade 3.Findings for target lesion 002 dated (b)(6) 2023 revealed: grade 0 thrombus and timi flow 3, aneurysm, with 65.57% baseline stenosis and tasc ii type of a in left distal superficial femoral artery.In addition, post study device analysis for drug coated balloon revealed grade 0 thrombus, absence of aneurysm or dissection, timi flow of grade 0.Post study device analysis for drug eluting stent revealed grade 0 thrombus and aneurysm, absence of dissection with timi flow of grade 3.

Brand Name
RANGER?
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22035945
Report Number2124215-2025-29518
Device Sequence Number9411645
Product Code ONU
UDI-Device Identifier08714729975960
UDI-Public(01)08714729975960(17)250119(10)677H23
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/19/2025
Device Model NumberH74939419500810
Device Catalogue NumberH74939419500810
Device Lot Number00677H23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer05/22/2025
06/19/2025
11/13/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date06/20/2025
07/14/2025
12/05/2025
Date Device Manufactured01/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient RaceWhite